KK6e79Jv4XRbB8f6uEAzUtiKGRXkThg096lxrxVGyBo3gK9XZiFbpL76ZDnI
Current position: Home >> Scientific Research >> Paper Publications

Explicit solutions for continuous time mean-variance portfolio selection with nonlinear wealth equations

Hits:

Institution:中泰证券金融研究院

Title of Paper:Explicit solutions for continuous time mean-variance portfolio selection with nonlinear wealth equations

Journal:systems & control letters

First Author:Shaolin Ji

All the Authors:Shaolin Ji

Document Code:243F4F34CB604865BB2EA5902CE4A070

Volume:104

Page Number:1

Translation or Not:No

Date of Publication:2017-06

Release Time:2019-10-24

Prev One:Recursive Utility Maximization for Terminal Wealth under Partial Information

Next One:The least squares estimator of random variables under sublinear expectations